MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 315-35-00 - glnd kwire (b)(6) 315-35-00 - glnd kwire (b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) 320-15-01 - eq rev glenoid plate (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6) 320-38-00 - equinoxe reverse 38mm humeral liner + 0 (b)(6) 531-20-00 - shldr gps rvrs drill kit.(b)(6) 531-78-20 - shouldr gps hex pins kit.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported approximately 78 months after a left shoulder arthroplasty the patient underwent a revision procedure to address loosening.It was noted post operatively the stem and glenoid components were loose, and the surgeon elected to remove all of the shoulder components.The patient was a revised to exactech devices.No surgical or medical interventions were reported.The patient was last known to be in stable condition following the event.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The revision reported may be the result of the glenoid loosening and stem loosening as reported.The humeral stem loosening may have been due to loss of fixation over time.Additionally, the glenoid baseplate loosening may have been the result of loss of fixation between the compression screws and the patient¿s native glenoid bone, an unreported fracture of the compression screws, or an unreported traumatic event.However, the loosening cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or relevant clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6 mdr section codes updated/corrected: e should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22072790
Report Number1038671-2025-02127
Device Sequence Number8711797
Product Code HSD
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/21/2025
10/21/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date10/22/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexFemale